IDEAS home Printed from
   My bibliography  Save this paper

Probability and Convergence for Supramajority rule with Euclidean Preferences


  • Schofield, N.
  • Tovey, C.A.


No abstract is available for this item.

Suggested Citation

  • Schofield, N. & Tovey, C.A., 1992. "Probability and Convergence for Supramajority rule with Euclidean Preferences," Papers 163, Washington St. Louis - School of Business and Political Economy.
  • Handle: RePEc:fth:waslbp:163

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Pierre-Guillaume Méon, 2006. "Majority voting with stochastic preferences: The whims of a committee are smaller than the whims of its members," Constitutional Political Economy, Springer, vol. 17(3), pages 207-216, September.
    2. Tovey, Craig A., 2010. "A critique of distributional analysis in the spatial model," Mathematical Social Sciences, Elsevier, vol. 59(1), pages 88-101, January.
    3. Norman Schofield & Robert P. Parks, 1993. "EXISTENCE OF NASH EQUILIBRIUM IN A SPATIAL MODEL OF n-PARTY COMPETITION," Public Economics 9308002, EconWPA, revised 14 Dec 1994.
    4. repec:eee:matsoc:v:90:y:2017:i:c:p:145-149 is not listed on IDEAS
    5. Norman Schofield, 2013. "The “probability of a fit choice”," Review of Economic Design, Springer;Society for Economic Design, vol. 17(2), pages 129-150, June.
    6. Regenwetter, Michel & Marley, A. A. J. & Grofman, Bernard, 2002. "A general concept of majority rule," Mathematical Social Sciences, Elsevier, vol. 43(3), pages 405-428, July.
    7. Tovey, Craig A., 1997. "Probabilities of Preferences and Cycles with Super Majority Rules," Journal of Economic Theory, Elsevier, vol. 75(2), pages 271-279, August.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fth:waslbp:163. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.